# SDR C2XA04TY092

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 12,053 hours, 8,822 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Part number: KSC270720
- Part serial: KC1736
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION THE RT HORIZONTAL SPHERICAL BEARING WAS FOUND WORN.  REMOVED AND REPLACED THE RT SPHERICAL BEARING IAW EC 5510-01083.  ALL WORK WAS ACCOMPLISHED AND THE DIEHEDRAL AND INCIDENCE CHECKS WERE ALL GOOD.  A/C WILL BE RELEASED UPON COMPLETION OF ALL WORK.
